hey i have been on paxil also known as aopax here in nz for 7 years,, iv just been reading up about it and i am really mad. it has such bad side effects and withdraw i wounder kinda convincinced that when i felt so sick when i went on it that i got told was anxiety and the drugs would help was actualy side effects of going on it. i have tried many times to go off this drug but found the withdraw symproms and anxiety bought on by withdrawing to be worse than why i was put on it so just gave up on the idea. eveytime i dcrease the dose i get them.. i am so mad that doctors and phycologists do this to people put them on drugs that are so bad and dont tell you or admit that these drugs are addictive and dependent.my mother is on old as drugs that she now has to go off cus they are damageing her liver.. im mad that doctrs prescribe these drugs so easily i wounder what symptoms i feel from these drugs i have becuase after 7 years any symptoms would be the norm to me
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...